Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 275, Number 1
HTML articles powered by AMS MathViewer

Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I
Douglas N. Hoover and Edwin Perkins PDF
Trans. Amer. Math. Soc. 275 (1983), 1-36
Nonstandard construction of the stochastic integral and applications to stochastic differential equations. II
Douglas N. Hoover and Edwin Perkins PDF
Trans. Amer. Math. Soc. 275 (1983), 37-58
Tauberian $L^{1}$-convergence classes of Fourier series. I
William O. Bray and Časlav V. Stanojević PDF
Trans. Amer. Math. Soc. 275 (1983), 59-69
Mixed Hodge structures
Fouad El Zein PDF
Trans. Amer. Math. Soc. 275 (1983), 71-106
Quadratic forms permitting triple composition
Kevin McCrimmon PDF
Trans. Amer. Math. Soc. 275 (1983), 107-130
Markov processes with identical hitting probabilities
Joseph Glover PDF
Trans. Amer. Math. Soc. 275 (1983), 131-142
Dynamical systems and extensions of states on $C^{\ast }$-algebras
Nghiem Dang-Ngoc PDF
Trans. Amer. Math. Soc. 275 (1983), 143-152
Locally strange hyperbolic sets
Lowell Jones PDF
Trans. Amer. Math. Soc. 275 (1983), 153-162
Normal subgroups of $\textrm {Diff}^{\Omega }(\textbf {R}^{n})$
Francisca Mascaró PDF
Trans. Amer. Math. Soc. 275 (1983), 163-173
Arithmetic equivalent of essential simplicity of zeta zeros
Julia Mueller PDF
Trans. Amer. Math. Soc. 275 (1983), 175-183
On strongly indefinite functionals with applications
Helmut Hofer PDF
Trans. Amer. Math. Soc. 275 (1983), 185-214
On the absence of positive eigenvalues of Schrödinger operators with long range potentials
Hubert Kalf and V. Krishna Kumar PDF
Trans. Amer. Math. Soc. 275 (1983), 215-229
Dimension of stratifiable spaces
Shinpei Oka PDF
Trans. Amer. Math. Soc. 275 (1983), 231-243
Classical solutions of the Hamilton-Jacobi-Bellman equation for uniformly elliptic operators
Lawrence C. Evans PDF
Trans. Amer. Math. Soc. 275 (1983), 245-255
The index of harmonic foliations on spheres
Franz W. Kamber and Philippe Tondeur PDF
Trans. Amer. Math. Soc. 275 (1983), 257-263
Convergence acceleration for continued fractions $K(a_{n}/1)$
Lisa Jacobsen PDF
Trans. Amer. Math. Soc. 275 (1983), 265-285
Monotone decompositions of $\theta$-continua
E. E. Grace PDF
Trans. Amer. Math. Soc. 275 (1983), 287-295
Evolution generated by semilinear dissipative plus compact operators
Eric Schechter PDF
Trans. Amer. Math. Soc. 275 (1983), 297-308
Linking numbers and the elementary ideals of links
Lorenzo Traldi PDF
Trans. Amer. Math. Soc. 275 (1983), 309-318
Reality of the zeros of an entire function and its derivatives
Simon Hellerstein, Li Chien Shen and Jack Williamson PDF
Trans. Amer. Math. Soc. 275 (1983), 319-331
On the triangulation of stratified sets and singular varieties
F. E. A. Johnson PDF
Trans. Amer. Math. Soc. 275 (1983), 333-343
Some canonical cohomology classes on groups of volume preserving diffeomorphisms
Dusa McDuff PDF
Trans. Amer. Math. Soc. 275 (1983), 345-356
Weak-star convergence in the dual of the continuous functions on the $n$-cube, $1\leq n\leq \infty$
Richard B. Darst and Zorabi Honargohar PDF
Trans. Amer. Math. Soc. 275 (1983), 357-372
Nonlinear mappings that are globally equivalent to a projection
Roy Plastock PDF
Trans. Amer. Math. Soc. 275 (1983), 373-380
On generalized Peano derivatives
Cheng Ming Lee PDF
Trans. Amer. Math. Soc. 275 (1983), 381-396
Orthogonal geodesic and minimal distributions
Irl Bivens PDF
Trans. Amer. Math. Soc. 275 (1983), 397-408
The spectrum of a Riemannian manifold with a unit Killing vector field
David D. Bleecker PDF
Trans. Amer. Math. Soc. 275 (1983), 409-416
Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution
J. J. Duistermaat PDF
Trans. Amer. Math. Soc. 275 (1983), 417-429